UK-Muscle.co.uk Forum banner
1 - 11 of 11 Posts

·
Newbie Trainer
Joined
·
76 Posts
Discussion Starter · #1 ·
I've noticed this is spoke about on US boards quite alot but not so much on UK forums :confused1:

I know Aromaisn doesn't cause estrogen rebounds, and Letro is well known for it hence why it's suggested you taper off and follow up with aromasin etc..

Can rebound happen from Nolvadex?

Say you've done a cycle using an A.I (Arimidex) throughout. You start your PCT ( Clomid/Nolva) for 4 weeks ...

After the Nolva is stop would there be a estrogen rebound? ( gyno,water retention) ????

I'm guessing there would be no rebound from the Arimidex as the Nolva is started shortly after.

Anyone know much? Hopeing Mars & Hacks could chime in here? ( aswell as anyone else who can help) :thumbup1:

Thanks
 

·
Getting HUGE!
Joined
·
2,920 Posts
Nolva only blocks estrogen from getting to the receptors that cause gyno, the amount of estrogen in your system remains the same.

AI's reduce the production of estrogen.
 

·
Newbie Trainer
Joined
·
76 Posts
Discussion Starter · #7 ·
Ok that's cleared that up thanks.

What about the transition phase from Arimidex to Nolva? Is it best to taper off the Adex whilst already starting the Nolva? Say over a week?

Could a rebound happen then?
 

·
Banned
Joined
·
14,412 Posts
Danny-K said:
Ok that's cleared that up thanks.

What about the transition phase from Arimidex to Nolva? Is it best to taper off the Adex whilst already starting the Nolva? Say over a week?

Could a rebound happen then?
You have thing about tapering off (T3 thread) :laugh:. Adex like any other drug has a biological half life, it will taper off naturally.
 

·
Newbie Trainer
Joined
·
76 Posts
Discussion Starter · #11 ·
Mars, LOL yeah I love to taper haha.

No I fear blowing up with water post cycle etc... A certain US board leaves you thinking unless you do certain things or take things like Aromasin

When you come off Adex etc I will turn into a bad sack of sh*t lol
 
1 - 11 of 11 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top